Equivariant Euler-Poincaré characteristics and tameness
Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque no. 209  (1992), p. 179-194
@incollection{AST_1992__209__179_0,
     author = {Chinburg, Ted and Erez, Boas},
     title = {Equivariant Euler-Poincar\'e characteristics and tameness},
     booktitle = {Journ\'ees arithm\'etiques de Gen\`eve - 9-13 septembre 1991},
     editor = {Coray D. F. and P\'etermann Y.-F. S},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {209},
     year = {1992},
     pages = {179-194},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__209__179_0}
}
Chinburg, Ted; Erez, Boas. Equivariant Euler-Poincaré characteristics and tameness, in Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque, no. 209 (1992), pp. 179-194. http://www.numdam.org/item/AST_1992__209__179_0/

[B-K] Browder, W., Katz, N. M. : Free actions of finite groups on varieties, II. Math. Ann. 260 (1982), 403-412.

[C-W] Chevalley, C., Weil, A. : Über das Verhalten der Integrale erster Gattung bei Automorphismen des Funktionenkörpers, Abh. aus den Math. Sem. der Hamb. Univ. 10 (1934), 358-361 (= Weil, Oeuvres [1934a])

[Ch1] Chinburg, T. : Galois structure of de Rham cohomology of tame covers of schemes, preprint 1991.

[Ch2] Chinburg, T. : Galois structure of de Rham cohomology, to appear in Sém. de Théorie des Nombres, Bordeaux.

[EGA III] Grothendieck, A., Dieudonné, J. : Étude cohomologique des faisceaux cohérents (EGA III), Publ. Math. IHES 11 (1961)

Grothendieck, A., Dieudonné, J. : Étude cohomologique des faisceaux cohérents (EGA III), Publ. Math. IHES 17 (1963).

[EGA IV] Grothendieck, A., Dieudonné, J. : Étude locale des schémas et des morphismes de schémas (EGA IV), Publ. Math. IHES 20 (1964)

Grothendieck, A., Dieudonné, J. : Étude locale des schémas et des morphismes de schémas (EGA IV), Publ. Math. IHES 24 (1965)

Grothendieck, A., Dieudonné, J. : Étude locale des schémas et des morphismes de schémas (EGA IV), Publ. Math. IHES 28 (1966)

Grothendieck, A., Dieudonné, J. : Étude locale des schémas et des morphismes de schémas (EGA IV), Publ. Math. IHES 32 (1967).

[E-L] Ellingsrud, G., Lønsted, K. : An equivariant Lefschetz formula for finite reductive groups, Math. Ann. 251 (1980), 253-261.

[F] Fröhlich, A. : Galois module structure of algebraic integers, Ergebnisse der Math. (3) 1. Berlin, New York: Springer-Verlag, 1983.

[G-G-H] Glazebrook, J. F., Grayson, D. R., Hewitt, P. R. : Galois representations on holomorphic differentials, Comm. in Algebra, 19 (1991), 1375-1386.

[G] Grothendieck, A. : Sur quelques points d'algèbre homologique, Tôhoku Math. J. 9 (1957), 119-221.

[G-M] Grothendieck, A., Murre, J. P. : The tame fundamental group of a formal neighbourhood of a divisor with normal crossings on a scheme, Lect. Notes in Math. 208. Berlin, New York : Springer-Verlag, 1971.

[Ha1] Hartshorne, R. : Algebraic Geometry, Grad. Texts in Math. 52. New York, Heidelberg, Berlin : Springer-Verlag, 1977.

[Ha2] Hartshorne, R. : Residues and duality, Springer Lecture Notes in Math. 20. New-York, Heidelberg, Berlin : Springer-Verlag, 1966.

[He1] Hecke, E. : Über ein Fundamental problem aus der Theorie der elliptischen Modulfunktionen, Abh. aus dem Math. Sem. der Hamb. Univ. 6 (1928), 235-257 (= Math. Werke 28).

[He2] Hecke, E. : Über das Verhalten der Integrale 1. Gattung bei Abbildungen, insbesondere in der Theorie der elliptischen Modulfunktionen, Abh. aus dem Math. Sem. der Hamb. Univ. 8 (1930), 271-281 (= Math. Werke 29).

[K-S] Kashiwara, M., Shapira, P. : Sheaves on manifolds, Grundl. der math. Wiss. 292. Berlin, New York: Springer-Verlag, 1990.

[L] Lang, S. : Introduction to modular forms. Berlin, New York : Springer-Verlag, 1976.

[Mi] Milne, J. S. : Étale cohomology. Princeton: Princeton University Press, 1980.

[Mum] Mumford, D. : Abelian varieties. London: Oxford University Press, 1974.

[N1] Nakajima, S. : On Galois module structure of the cohomology groups of an algebraic variety, Invent. Math. 75 (1984), 1-8.

[N2] Nakajima, S. : Galois module structure of cohomology groups for tamely ramified coverings of algebraic varieties, J. Number Theory 22 (1986), 115-123.

[N3] Nakajima, S. : Action of an automorphism of order p on cohomology groups of an algebraic curve, J. Pure and Appl. Alg. 42 (1986), 85-94.

[R] Raynaud, M. : Caractéristique d'Euler-Poincaré d'un faisceau et cohomologie des variétés abeliennes, (d'après Ogg-Shafarevitch et Grothendieck), Sém. Bourbaki 1964/65, no. 286 (also in : Dix exposés sur la cohomologie des schémas : J. Giraud, et al., Amsterdam, North-Holland Publ., 1968).

[Ra] Raynaud, M. : Anneaux locaux henseliens, Lect. Notes in Math. 169. Berlin, Heidelberg, New York: Springer-Verlag, 1970.

[SGA 1] Grothendieck, A. et al. : Revêtements étales et groupe fondamental (SGA 1), Lect. Notes in Math. 224. Heidelberg:Springer-Verlag, 1971.

[SGA 2] Grothendieck, A. et al. : Revêtements étales et groupe fondamental et théorèmes des Lefschetz locaux et globaux (SGA 2). Amsterdam: North-Holland, 1968.

[SGA 6] Grothendieck, A. et al. : Théorie des intersections et théorème de Riemann-Roch, Lect. Notes in Math. 225. Heidelberg: Springer-Verlag, 1971.

[S1] Serre, J.-P. : Sur la rationalité des représentations d'Artin, Ann. of Math. 72 (1960), 405-420. | Article | MR 171775 | Zbl 0202.32803

[S2] Serre, J.-P. : Revêtements ramifiés du plan projectif (d'après Ab-hyankar), Sém. Bourbaki 1959/60 no. 204. | Numdam | Zbl 0115.38403

[Sh] Shimura, G. : Introduction to the arithmetic theory of automorphic functions, Princeton University Press, 1971. | MR 314766 | Zbl 0872.11023 | Zbl 0221.10029

[V-M] Valentini, R. C., Madan, M. L. : Automorphisms and holomorphic differentials in characteristic p, J. Number Theory 13 (1981), 106-115. | Article | MR 602451 | Zbl 0468.14008

[W1] Weil, A. : Sur les courbes algébriques et les variétés qui s'en déduisent. Paris: Hermann, 1948. | MR 27151 | Zbl 0036.16001

[W2] Weil, A.: Über Matrizenringe auf Riemannschen Flächen und den Riemann-Rochschen Satz, Abh. aus dem Math. Sem. der Hamb. Univ. 11 (1935), 110-115 (= Weil, Oeuvres(1935a)). | Article | JFM 61.0123.01 | MR 3069648 | Zbl 0011.12203